A novel traveling wave solution for Ostrovsky equation using Exp-function method


KÖROĞLU C., ÖZİŞ T.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.58, pp.2142-2146, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 58
  • Publication Date: 2009
  • Doi Number: 10.1016/j.camwa.2009.03.028
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.2142-2146

Abstract

In this paper, we predict a new traveling wave solution of Ostrovsky equation by using He's Exp-function method. The method is straightforward and concise and its application shows an imminent prospective for the nonlinear problems in mathematical physics. (C) 2009 Elsevier Ltd. All rights reserved.